# SDR AUS20011403

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 121343316
- Condition: Cracked
- Location: Engine
- Part time: 10,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT REAR ENGINE MOUNT SUPPORT BRACKETS CRACKED FROM REAR INBOARD BEND RADIUS. NUMEROUS RIVETS IN SURROUNDING STRUCTURE FRETTING.
